MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD; ARCTIC SUN POWER CORD

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD; ARCTIC SUN POWER CORD
Catalog Number 733-03
Medical Device Problem Codes Circuit Failure (1089); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the water temperature dropped out and patient temperature plummeted on the back of this in an arctic sun device.This happened twice during the rewarm phase of therapy.Per sample evaluation results on 13nov2023, it was reported that the arctic sun device failed the protective earth during est due to high resistance.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the water temperature dropped out and patient temperature plummeted on the back of this in an arctic sun device.This happened twice during the rewarm phase of therapy.Per sample evaluation results on (b)(6) 2023, it was reported that the arctic sun device failed the protective earth during est due to high resistance.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed power cord.The device was evaluated upon receipt.Device failed the protective earth during est due to high resistance.Replaced power cord.Est completed successfully.The serial number is unknown; therefore, the device history record could not be reviewed.The labelling review is not required as the complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed power cord.The device was evaluated upon receipt.Device failed the protective earth during est due to high resistance.Replaced power cord.Est completed successfully.The serial number is unknown; therefore, the device history record could not be reviewed.The labelling review is not required as the complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Udi related data quality updates only udi format updated with available product information per gudid as requested.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information the complainant, reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD
Common Device Name
ARCTIC SUN POWER CORD
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18237367
Report Number1018233-2023-08647
Device Sequence Number14253376
Product Code DWJ
UDI-Device Identifier00801741080258
UDI-Public(01)00801741080258
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number733-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer12/28/2023
01/12/2024
08/07/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/05/2024
01/18/2024
08/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown